Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had period, took primolut to stop, started heavy bleeding with cramps. How long?

Hello. I started my period on Tuesday and took primolut n for 2 days only (2 on one day and 1 tablet, 3x per day), hoping to stop it for the weekend since I had a function to attend. My period temporarily stopped on Friday and on Saturday I experieced horrible cramps where my period started again. I have been bleeding heavily since then. Is this expected and if so, how long should this last? Thank u!
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
Since you took Primolut for only two days and stopped the tablet, the bleeding that you are having is a withdrawal bleeding due to stopping the treatment early. You should have continued it for at least 10 days.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor